# SDR ASAA2017042620791

- Difficulty date: April 26, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 38,187 hours, 11,499 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  F/O PFD DISPLAYED VTK AND VNAV FAILED TO ENGAGE.  VTK DISPLAYED MOMENTARILY.  DURING CLIMB WHEN VTK MESSAGE NO LONGER DISPLAYED VNAV FAILED TO DISENGAGE WITH FMC MESSAGE FOR CHECK TARGET ALTITUDE.  DURING CRUISE VNAV FAILED TO ENGAGE WITH FMC MESSAGE FOR VNAV INVALID.  FMC CLIMB, CRUISE, AND DESCENT PAGES BLANK EXCEPT FOR CRUISE ALTITUDE.  ON PERF INIT PAGE COST INDEX WAS BLANK.  ONCE A VALUE WAS ENTERED THEN VNAV ENGAGED FOR REMAINDER OF FLIGHT.  ACFT GROUNDED.  ACCOMPLISHED FIM 34-61, TASK 801, NO DEFECTS OR FAULTS FOUND.  CHECKED AND CORRECTED DRAG FACTOR TO -1.3 IAW  AMM 34-51-00.
